Jump to content





Day 43, Before/after Blood Tests Are In, This Drug Definitely Affects Your Liver

Posted by Vinponic, 28 April 2014 · 168 views

Day 43, Before/after Blood Tests Are In, This Drug Definitely Affects Your Liver Good news, solved the heartburn issue. I changed the time I swallow the drug from before bedtime with a snack to the later afternoon with a large meal. In other news my liver does not seem to like accutane very much.
 
I will post pictures of my face later today, wow that sentience makes me sound pompous.
 

Attached Thumbnails

  • Attached Image
  • Attached Image
  • Attached Image
  • Attached Image





On the contrary, you don't sound pompous at all. Liver damage? Scary. I hope you can continue your course. It would be really tragic if you had to lose your liver just to get clear skin. :(

Yeah, I feel like this drug is similar to making a deal with the devil. Yes, eventually it will take away my acne but what awaits me? I am thinking of mentioning it to my dermatologist, just in case.

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Tags

    Categories

    Latest Visitors